# SDR DALA2024010500190

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 AFTER PAINT REMOVAL, CORROSION WAS FOUND ON METALIC PLATE OF PYLON SKIN FROM NAC STA 272 TO 258 AT LH/RH PYLON INB SIDE. CORRECTIVE ACTION: SUMMARY OF NRC 00623: PYLON SKIN FROM NAC STA 272 TO 258 AT LH/RH PYLON INB SIDE WERE REPAIRED PER B757-200 SRM 51-70. IN REFERENCE TO B757-200 SRM 54-51. (0138508)
